It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been feeling better over the last 2 weeks....Ive been on the MEDS 5 weeks now....Before I would just lay around and do nothing...just lay around feeling sorry for myself.....SO yeah I guess I am doing better....I can go out and do things now...shopping...movies...dinner...and want to do them!

So I hope the ZOLOFT is in good form by now...it feels like it is...if that means anything....

But, I still have Anxiety / Anxious moments /Jittery/Shaky/Nervous......mainly in the morning.....

So you think I should taper off the ATIVAN??? How should I do this?

Thanks
-B





All times are GMT -7. The time now is 11:20 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!